Shih-Tseng Lee, MD
To the Editors: Hyperprolactinemia and galactorrhea have been induced by various drug preparations (1-5). A computer search of the literature uncovered no report of such a complication induced by atenolol, and we therefore report this case.
A 38-year-old woman was found to have essential hypertension in July 1988. Her systolic blood pressures were between 180 and 150 mm Hg and her diastolic pressures were between 110 and 120 mm Hg before the administration of antihypertensive medication. Her menarche was at 15 years of age, and her menstrual history was normal. She had not received any regular medication before this time.
Learn more about subscription options.
Register Now for a free account.
Lee S. Hyperprolactinemia, Galactorrhea, and Atenolol. Ann Intern Med. 1992;116:522. doi: 10.7326/0003-4819-116-6-522_1
Download citation file:
Published: Ann Intern Med. 1992;116(6):522.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only